# SDR SWIA201332869

- Difficulty date: February 7, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 27,710 hours, 23,483 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT RWD CAUTION MESSAGE APPEARED AND AIRCRAFT TURNS TO LEFT UNCOMMANDED.  (FLT 4859)  OPERATED AUTOPILOT AND AILERON SERVO OPS CHECKS IAW AMM.  OPS CHECKS GOOD.
